# SDR 2003FA0000249

- Difficulty date: February 28, 2003
- Submitted: March 12, 2003
- Operation: General aviation
- Aircraft: N52757
- Make and model: Cessna 182T
- Aircraft serial: 18281165
- Engine: Lyc IO540*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLY SKIN CRACKED AT NUTPLATE FOR FAIRING AFT OF NOSE GEAR.  CAUSED BY VIBRATION OF FAIRING.  INCREASE STRUCTURE STRENGTH INSTEAD OF USING .025 2024 USE .032 2024 T-3.
